Sledovat
Liming Ma
Liming Ma
E-mailová adresa ověřena na: yzu.edu.cn
Název
Citace
Citace
Rok
Optimal locally repairable codes via elliptic curves
X Li, L Ma, C Xing
IEEE Transactions on Information Theory 65 (1), 108-117, 2018
692018
Construction of optimal locally repairable codes via automorphism groups of rational function fields
L Jin, L Ma, C Xing
IEEE Transactions on Information Theory 66 (1), 210-221, 2019
562019
Towards a characterization of subfields of the Deligne–Lusztig function fields
A Bassa, L Ma, C Xing, SL Yeo
Journal of Combinatorial Theory, Series A 120 (7), 1351-1371, 2013
182013
Construction of asymptotically good locally repairable codes via automorphism groups of function fields
X Li, L Ma, C Xing
IEEE Transactions on Information Theory 65 (11), 7087-7094, 2019
162019
On subfields of the Hermitian function field involving the involution automorphism
L Ma, C Xing
Journal of Number Theory 198, 293-317, 2019
82019
Constructive asymptotic bounds of locally repairable codes via function fields
L Ma, C Xing
IEEE Transactions on Information Theory 66 (9), 5395-5403, 2020
72020
The asymptotic behavior of automorphism groups of function fields over finite fields
L Ma, C Xing
Transactions of the American Mathematical Society 372 (1), 35-52, 2019
52019
On automorphism groups of cyclotomic function fields over finite fields
L Ma, C Xing, SL Yeo
Journal of Number Theory 169, 406-419, 2016
52016
A new construction of nonlinear codes via rational function fields
L Jin, L Ma, C Xing
IEEE Transactions on Information Theory 67 (2), 770-777, 2020
12020
Constructions of block codes from algebraic curves over finite fields.
L Ma, C Xing
Surveys in Combinatorics, 295-324, 2015
12015
Good locally repairable codes via propagation rules
S Liu, L Ma, T Wu, C Xing
arXiv preprint arXiv:2208.04484, 2022
2022
Binary Sequences With a Low Correlation via Cyclotomic Function Fields
L Jin, L Ma, C Xing
IEEE Transactions on Information Theory 68 (5), 3445-3454, 2022
2022
An improvement of the Hasse-Weil bound for Artin-Schreier curves via cyclotomic function fields
L Ma, C Xing
arXiv preprint arXiv:2105.04370, 2021
2021
The group structures of automorphism groups of elliptic function fields over finite fields and their applications to optimal locally repairable codes
L Ma, C Xing
arXiv preprint arXiv:2008.12119, 2020
2020
最优局部可修复码综述
L Ma, C Xing
SCIENTIA SINICA Mathematica, 0
Systém momentálně nemůže danou operaci provést. Zkuste to znovu později.
Články 1–15